# SDR 03082006C

- Difficulty date: March 6, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N239CJ
- Make and model: Saab 340B
- Aircraft serial: 239
- Aircraft time: 32,617 hours, 35,979 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 7257830501
- Part serial: 57038
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLAP INSPECTION FOUND THE FLAP FITTING (THE THICK STYLE) TO BE CRACKED APPROX 5 INCHES ON ONE SIDE AND 8 INCHES ON THE OTHER, AND THE FLAP HINGE TO ALSO BE CRACKED AT THE AFT BOLT ATTACHMENT POINT WING STATION 123.38.  INSPECTED CRACK BY DYE PENETRANT INSPECTION METHOD IAW SAAB NDI MANUAL 51-08-00, NO CRACK FOUND.
